# SDR DALA2018030801500

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 75,116 hours, 9,697 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  ET/UT INSPECTION FOUND RIGHT STA 955 FAIL STRAP WITH CRACK INDICATION. REPAIRED FAIL SAFE STRAP.
